MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the mca m1 aneurysm procedure, physician used a guide catheter to bring the guide wire into the ica, exchanged the guide wire and brought the micro catheter to the aneurysm.The coil was delivered into the aneurysm but it could not be framed properly, so a stent was deployed to support the coil inside the aneurysm.Several coils were filled in the aneurysm.Then the subject coil was prepared to fill but the physician could not push it completely into the aneurysm.He decided to withdraw the subject coil, and it was found fractured.Physician retracted the micro catheter with the subject coil but it was left inside the vessel.So, he deployed a stent to cover the subject coil but still it wasn't covered completely.He decide to place another stent but it was difficult to advance and got stuck at the hub of the micro catheter.It was replaced with another stent was successfully deployed.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12054478
Report Number3008881809-2021-00272
Device Sequence Number3469353
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public04546540675842
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2023
Device Model NumberM0035422040
Device Catalogue NumberM0035422040
Device Lot Number22603209
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICRO CATHETER (STRYKER); EXCELSIOR XT-27 MICRO CATHETER (STRYKER); GUIDE CATHETER (UNKNOWN); NEUROFORM EZ STENT (STRYKER); SLIM GUIDE WIRE (UNKNOWN); SYNCHRO GUIDE WIRE (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR